# SDR AU960988

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 02967SN012
- Condition: Faulty
- Location: Wing Te Sys
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) WING LHS OUTBOARD NO2 AND NO5 SLAT ACTUATORS FAULTY - SUSPECT  CAUSED BY INCREASED BREAKOUT TORQUE AT LOW TEMPERATURES
